MathSciNet Relay Station
MathSciNet bibliographic data
MR720689 55N99 (18G99 55P45)
Kadeishvili, T. V. The algebraic structure in the homology of an $A(\infty )$-algebra. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 108 (1982), no. 2, 249–252 (1983).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement